Alert archive / Idaho / Heavy Snow Warnings in 2007

Heavy Snow Warning 13, NWS Spokane, WA

December 10, 2007Spokane County, Whitman County, Washington; 6 counties in Idaho

NWS Spokane, WA issued this heavy snow warning at Dec 10, 2007, 2:14 AM PST for Spokane County, Whitman County, Washington; 6 counties in Idaho. It was in force for 7 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 10, 2007, 2:14 AM PST (10:14 UTC)
Expired
Dec 10, 2007, 9:00 AM PST
In force
7 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 98 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 8:00 AM PSTHEAVY SNOW 41 Ssw Pullman, WAELE 2397
Dec 10, 8:00 AM PSTHEAVY SNOW 45 Wsw Troy, IDELE 2582 FT
Dec 10, 8:00 AM PSTHEAVY SNOW 4.55 Nne Moscow, IDELE 2760 FT
Dec 10, 8:00 AM PSTHEAVY SNOW 4.9Winchester, IDELE 3980 FT
Dec 10, 8:00 AM PSTHEAVY SNOW 51 Nne Colfax, WAELE 2170 FT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KOTX 101014
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
214 AM PST MON DEC 10 2007

.A FAST MOVING STORM SYSTEM WILL PASS THROUGH THE AREA SUNDAY
NIGHT AND EARLY MONDAY BRINGING ACCUMULATING SNOW TO THE IDAHO
PANHANDLE.

IDZ004-101800-
/O.UPG.KOTX.SN.Y.0024.000000T0000Z-071210T1800Z/
/O.NEW.KOTX.HS.W.0013.071210T1014Z-071210T1800Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...ST MARIES...
PINEHURST...OSBURN...WALLACE...MULLAN
214 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW
ACCUMULATIONS OF 3 TO 5 INCHES TO THE VALLEYS..AND 4 TO 9 INCHES
IN THE MOUNTAINS. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE
SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. SNOW WILL
DIMINISH TO SCATTERED SNOW SHOWERS BY MONDAY AFTERNOON.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KELLOGG...ST
MARIES...PINEHURST...OSBURN...WALLACE...MULLAN.

$$

IDZ027-101800-
/O.NEW.KOTX.HS.W.0013.071210T1014Z-071210T1800Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER
214 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW
ACCUMULATIONS OF 3 TO 6 INCHES OF SNOW. LOCAL AMOUNTS AS HIGH AS 8
INCHES WILL BE POSSIBLE ON THE CAMAS PRAIRIE. DUE TO THE HIGHLY
CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL
BE LIKELY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER.

$$

IDZ003-WAZ033-101500-
/O.NEW.KOTX.HS.W.0013.071210T1014Z-071210T1500Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-
INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH...
GENESEE...PULLMAN...COLFAX...ROSALIA...LA CROSSE
214 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW
ACCUMULATIONS OF 3 TO 5 INCHES OF SNOW...MAINLY OVER THE HIGHER
PALOUSE EAST AND SOUTH OF A LINE FROM LA CROSSE TO PLUMMER. DUE TO
THE CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS
WILL BE LIKELY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...MOSCOW...
PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...ROSALIA...LA
CROSSE.

$$

IDZ026-WAZ032-101800-
/O.NEW.KOTX.SN.Y.0025.071210T1014Z-071210T1800Z/
LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...LEWISTON...LAPWAI...PECK...
CULDESAC...CLARKSTON...POMEROY
214 AM PST MON DEC 10 2007

...SNOW ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW
ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW. DUE TO THE HIGHLY CONVECTIVE
NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING.

THIS ADVISORY INCLUDES THE FOLLOWING LOCATIONS...LEWISTON...
LAPWAI...PECK...CULDESAC...CLARKSTON...POMEROY.

$$
3 follow-up statements
000 
WWUS46 KOTX 101348 AAA
WSWOTX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
548 AM PST MON DEC 10 2007


IDZ003-WAZ033-101500-
/O.CAN.KOTX.HS.W.0013.000000T0000Z-071210T1500Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-
INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH...
GENESEE...PULLMAN...COLFAX...ROSALIA...LA CROSSE
548 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY
SNOW WARNING. EXPECT ANY LINGERING SNOW SHOWERS TO END SHORTLY...WITH
NO SIGNIFICANT ADDITIONAL ACCUMULATIONS.

$$

IDZ004-101500-
/O.CAN.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...ST MARIES...
PINEHURST...OSBURN...WALLACE...MULLAN
548 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY
SNOW WARNING. EXPECT ANY LINGERING SNOW SHOWERS IN THE VALLEYS TO END
SHORTLY...WITH NO SIGNIFICANT ADDITIONAL ACCUMULATIONS. IN THE
MOUNTAINS...SCATTERED SNOW SHOWERS WILL BECOME ISOLATED THIS
MORNING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES. TRAVELERS
ALONG INTERSTATE 90 AT LOOKOUT PASS WILL ENCOUNTER THESE LINGERING
SNOW SHOWERS. 

$$

IDZ027-101800-
/O.CON.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER
548 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW
ACCUMULATIONS OF 3 TO 6 INCHES OF SNOW. LOCAL AMOUNTS AS HIGH AS
8 INCHES WILL BE POSSIBLE ON THE CAMAS PRAIRIE. DUE TO THE HIGHLY
CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS
WILL BE LIKELY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER.

$$

IDZ026-WAZ032-101600-
/O.EXT.KOTX.SN.Y.0025.000000T0000Z-071210T1600Z/
LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...LEWISTON...LAPWAI...PECK...
CULDESAC...CLARKSTON...POMEROY
548 AM PST MON DEC 10 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW
ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW. DUE TO THE HIGHLY
CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS
WILL BE LIKELY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING.

THIS ADVISORY INCLUDES THE FOLLOWING LOCATIONS...LEWISTON...
LAPWAI...PECK...CULDESAC...CLARKSTON...POMEROY.

$$
000 
WWUS46 KOTX 101549
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
749 AM PST MON DEC 10 2007

IDZ026-WAZ032-101700-
/O.CAN.KOTX.SN.Y.0025.000000T0000Z-071210T1600Z/
LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...LEWISTON...LAPWAI...PECK...
CULDESAC...CLARKSTON...POMEROY
749 AM PST MON DEC 10 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW
ADVISORY. 

$$

IDZ027-101800-
/O.CON.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER
749 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING TOTAL SNOW
ACCUMULATIONS OF 3 TO 6 INCHES OF SNOW. LOCAL AMOUNTS AS HIGH AS 8
INCHES WILL BE POSSIBLE ON THE CAMAS PRAIRIE. DUE TO THE HIGHLY
CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL
BE LIKELY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER.

$$
000 
WWUS46 KOTX 101700
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
900 AM PST MON DEC 10 2007

IDZ027-101800-
/O.CAN.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER
900 AM PST MON DEC 10 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY
SNOW WARNING. ISOLATED TO SCATTERED SNOW SHOWERS WILL CONTINUE
INTO THE AFTERNOON...BUT THE THREAT FOR HEAVY SNOW HAS ENDED.

$$

What forecasters said that day

The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this heavy snow warning went out at Dec 9, 9:42 PM PST, 4 hours 32 minutes earlier.

Area forecast discussion, Dec 9, 9:42 PM PST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PST SUN DEC 9 2007

.SYNOPSIS...A PACIFIC STORM WILL MOVE THROUGH THE INLAND NORTHWEST
BRINGING LIGHT SNOW TO THE FORECAST AREA WITH UP TO 3 INCHES
FALLING IN THE CENTRAL PANHANDLE OF IDAHO. ANOTHER STRONGER SYSTEM
WILL AFFECT THE REGION ON FRIDAY.

&&

.DISCUSSION...
UPDATE...ANOTHER QUICK FORECAST UPDATE. THERE HAVE BEEN A FEW ISOLATED
REPORTS OF SOME -FZDZ FALLING OUT OF THE STRATUS...MIXED WITH A
BIT OF SNOW...ACROSS SPOKANE/CDA INTO THE PALOUSE. THERE WILL REMAIN
A CHANCE FOR THIS MIX TO ABOUT MIDNIGHT OR SO... BEFORE THE SNOW
GROWTH LAYER BEGINS TO SATURATE MORE AND CHANCE ANY POSSIBLE
PRECIP TO MAINLY SNOW. THOUGH PRECIP AMOUNTS ARE EXPECTED TO REMAIN
LIGHT...ANY -FZDZ COULD PRODUCE SOME SLICK SPOTS. /J

&&

.AVIATION...
ANOTHER MID-LEVEL WAVE WILL PASS SUNDAY OVERNIGHT BEFORE EXITING
MONDAY MORNING. AREAS OF -SN WILL INCREASE ACROSS THE EASTERN THIRD
OF WA AND OVER NRN ID THROUGH THE OVERNIGHT THEN WILL DECREASE TO
MAINLY THE CENTRAL ID PANHANDLE THROUGH KLWS/KPUW MONDAY AM...BEFORE
WINDING DOWN TOWARD 18Z. PRIMARILY IFR CONDITIONS WILL BE FOUND
THROUGH 12Z. AFTER 12Z-16Z CONDITIONS WILL BEGIN TO IMPROVE OVER
MOST SITES...HOWEVER KPUW/KLWS ARE EXPECTED TO REMAIN IN MVFR/LCL
IFR CONDITIONS THROUGH ABOUT 18-23Z. /J

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        20  28  15  28  21  31 /  50  10   0   0  30  10
COEUR DALENE  21  28  15  29  22  32 /  50  20   0   0  40  20
PULLMAN        22  28  16  31  22  32 /  60  30   0   0  30  20
LEWISTON       28  33  20  34  27  38 /  50  40   0   0  20  20
COLVILLE       16  30  13  29  18  34 /  40  10   0  10  50  10
SANDPOINT      21  28  13  28  21  32 /  50  20   0   0  40  30
KELLOGG        18  28  14  26  19  32 /  70  60   0   0  40  40
MOSES LAKE     20  32  20  29  21  36 /  20   0   0  10  10  10
WENATCHEE      24  32  22  31  26  35 /  10   0   0  10  20  10
OMAK           20  31  19  27  20  33 /  10   0   0  10  40  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY UNTIL 10 AM PST MONDAY FOR CENTRAL PANHANDLE
     MOUNTAINS.

WA...NONE.
&&
Hazardous weather outlook, Dec 9, 1:47 PM PST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
147 PM PST SUN DEC 9 2007

IDZ001>004-026-027-WAZ031>038-041>044-101400-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
147 PM PST SUN DEC 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT
LIGHT SNOWFALL WILL ACCOMPANY A PASSING FRONT TODAY...POSSIBLY
BRINGING AN INCH TO LOCATIONS NEAR MOSES LAKE...AND A BIT MORE FOR
AREAS FROM SPOKANE DOWN TO PULLMAN AND POINTS TO THE EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NEXT WEATHER SYSTEM OF INTEREST THAT MAY BRING SIGNIFICANT
SNOWFALL TO JUST ABOUT ALL OF EASTERN WASHINGTON AND NORTHERN
IDAHO...REGARDLESS OF ELEVATION...IS EXPECTED TO PASS FRIDAY AND
FRIDAY NIGHT.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:14 AM PSTSnow AdvisoryOTXAsotin, Garfield6 hr

Nearby

Heavy Snow Warnings in Idaho, 2007Heavy Snow Warnings in Washington, 2007Every heavy snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.